MathSciNet Relay Station
MathSciNet bibliographic data
MR2234421 37B10 (11J70 37A25 37A45 68R15)
Berthé, Valérie; Holton, Charles; Zamboni, Luca Q. Initial powers of Sturmian sequences. Acta Arith. 122 (2006), no. 4, 315–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement